# SDR UALA2012062903490

- Difficulty date: June 28, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 63,861 hours, 22,670 cycles
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Densitometer
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OF 1100 LBS AT END OF 3.5 HR FLT.  ACP'D CHECK OF DEFUEL, CROSSFEED, & FUEL FILL VALVES, HAD NO FUEL TRANSFER.  VERIFIED FUEL BOOST PUMP PRESSURES, AND ACP'D TEST OF THE FUEL SCAVENGE SYSTEM, OPERATES NORMAL.  REF 28-22-00 CONT OF AMIS ITEM 8612003.  ACCOMPLISHED FQIS PROCESSER CHECK.  NO FAULTS, HISTORY, OR ERRONEOUS READINGS NOTED.  REF AMM28-41-08.  CONT OF AMIS ITEM 8612004.  ACCOMPLISHED CH3050; ENG FUEL-FEED MANIFOLD LEAK CHECK AND CHECKED OK.  SUSPECT RIGHT MAIN QTY READING LOW DUE TO BAD DENSITOMETER.  REPLACED RIGHT DENSITOMETER REF AMM28-41-03-401 CONFIG 2.  ACCOMPLISHED FUEL QTY SYS BITE AND CHECKED OK.
